A Collection of Articles in Honor of Don Burkholder. Robert Bauer, Renming Song, and Richard Sowers, Editors
VOL. 54 · NO. 3 | Fall; 2010
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 54 (3), (Fall; 2010)
No abstract available
Illinois J. Math. 54 (3), iii, (Fall; 2010)
No abstract available
Articles
Rodrigo Bañuelos
Illinois J. Math. 54 (3), 789-868, (Fall; 2010) DOI: 10.1215/ijm/1336049979
KEYWORDS: 60G46, 42B20
Burgess Davis, Noah Dean
Illinois J. Math. 54 (3), 869-893, (Fall; 2010) DOI: 10.1215/ijm/1336049980
KEYWORDS: 60K37, 60J10
Krzysztof Burdzy, John M. Lee
Illinois J. Math. 54 (3), 895-925, (Fall; 2010) DOI: 10.1215/ijm/1336049981
KEYWORDS: 60J65, 60J50
Kunwoo Kim, Carl Mueller, Richard B. Sowers
Illinois J. Math. 54 (3), 927-962, (Fall; 2010) DOI: 10.1215/ijm/1336049982
KEYWORDS: 35R35, 60H15, 80A22
Persi Diaconis, Kshitij Khare, Laurent Saloff-Coste
Illinois J. Math. 54 (3), 963-979, (Fall; 2010) DOI: 10.1215/ijm/1336568522
KEYWORDS: 60J10, 46N30, 60J27, 65C40
Zhen-Qing Chen, Panki Kim, Renming Song, Zoran Vondraček
Illinois J. Math. 54 (3), 981-1024, (Fall; 2010) DOI: 10.1215/ijm/1336049983
KEYWORDS: 31A20, 31B25, 60J45, 47G20, 60J75, 31B05
Erhan Bayraktar, Ioannis Karatzas, Song Yao
Illinois J. Math. 54 (3), 1025-1067, (Fall; 2010) DOI: 10.1215/ijm/1336049984
KEYWORDS: 60G40, 60H30, 91A15
N. V. Krylov
Illinois J. Math. 54 (3), 1069-1114, (Fall; 2010) DOI: 10.1215/ijm/1336049985
KEYWORDS: 60H15, 93E11
S. Alesker, S. Artstein-Avidan, D. Faifman, V. Milman
Illinois J. Math. 54 (3), 1115-1132, (Fall; 2010) DOI: 10.1215/ijm/1336049986
KEYWORDS: 42A38
Adam Osȩkowski
Illinois J. Math. 54 (3), 1133-1156, (Fall; 2010) DOI: 10.1215/ijm/1336049987
KEYWORDS: 60G42, 60G44
Robert Kaufman
Illinois J. Math. 54 (3), 1157-1162, (Fall; 2010) DOI: 10.1215/ijm/1336049988
KEYWORDS: 46B20, 28A05, 46B03
Jean-François Le Gall, Laurent Ménard
Illinois J. Math. 54 (3), 1163-1203, (Fall; 2010) DOI: 10.1215/ijm/1336049989
KEYWORDS: 60F17, 05C80
Stanisław Kwapień
Illinois J. Math. 54 (3), 1205-1211, (Fall; 2010) DOI: 10.1215/ijm/1336049990
KEYWORDS: 60E07, 43A15
Backmatter
Illinois J. Math. 54 (3), (Fall; 2010)
No abstract available
Back to Top